# SDR ASAA2020090233126

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,508 hours, 8,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 18660
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 11,886 hours, 3,763 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PRSOV GOES TO FULL OPEN WHEN APU AIR IS APPLIED.  GROUNDED - YES.  REMOVED AND REPLACED THE NR 1 ENG PRSOV, REF B737-900 AMM 36-11-04.  OPS CK AND LEAK CK GOOD.  ETOPS GROUND VERIFICATION WAS SUCCESSFUL, SEAMC DAVE NOTIFIED.
